# SDR CALA2013090290915

- Difficulty date: September 1, 2013
- Submitted: September 3, 2013
- Operation: Air carrier
- Aircraft: N667UA
- Make and model: Boeing 767322
- Aircraft serial: 29239
- Aircraft time: 53,892 hours, 14,114 cycles
- Engine: Pwa PW4056
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Fcu
- Condition: Faulty
- Location: Apu
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AUXILIARY POWER UNIT SHUT DOWN TWICE AT GATE.  OKAYED TO CONTINUE IAW MEL 4911D.  AUXILIARY POWER UNIT INOPERATIVE, VERIFIED HMG OPERATIONAL AUXILIARY POWER UNIT DOOR CLOSED DF356.  FOUND LOP ON BITE REF TS MM 49-11-00-0101CO2 FIG 109 FROM BLOCK 1 SHEET 1 TO BLOCK 24 SHEET 2.  R & R FUEL CONT UNIT IAW AMM & CHANGED OIL IAW AMM. OPERATIONS & LEAK CHECKED GOOD, NO FAULTS NOTED.  AUXILIARY POWER UNIT STARTED SEVERAL TIMES WITH NO FAULTS WITH FULL LOAD.
